Regular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mgRegular Strength Pain Refief Ibuprofen 200mg
Regular Strength Pain Refief Ibuprofen 200mg

Shoppers Drug Mart

Regular Strength Pain Refief Ibuprofen 200mg

From Motrin

Current price: $13.99
Original price: $21.49
Loading Inventory...

Size: 72.0 ea

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Temporarily relieves mild to moderate migraine headache • 200 mg ibuprofen • Fast and effective relief of pain from headaches, sore muscles; joint and back ache; strains and sprains; inflammation; menstrual cramps; dental pain/toothache; and cold and flu symptoms • Easy to swallow • 72 Tablets
  • READ LEAFLET FOR IMPORTANT INFORMATION BEFORE USE. Dosage: Adults and children over 12: For the pain of migraine, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours at the first sign of symptoms as needed. For all other uses, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours as needed. Do not exceed six capsules in 24 hours, unless directed by a physician. Use the lowest effective dose for the shortest duration.
  • Medicinal Ingredient (each capsule contains): Ibuprofen, 200mg (Free acid and Potassium Salt) Non-Medicinal Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, puri ed water and sorbitol.
Powered by Adeptmind